Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 2, 2011, 4:45 AM MDT. It took effect at Jun 2, 2011, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 4:45 AM MDT (10:45 UTC)
- In effect from
- Jun 2, 2011, 12:00 PM MDT
- Expired
- Jun 2, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
894 WWUS75 KABQ 021045 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 AM MDT THU JUN 2 2011 ...STRONG WINDS EXPECTED OVER PORTIONS OF WESTERN NEW MEXICO TODAY... .STRONG SOUTHWESTERLY WINDS ALOFT WILL BE FOUND FROM BAJA TO THE FOUR CORNERS TO THE NORTHERN GREAT PLAINS TODAY AS A VIGOROUS LOW PRESSURE SYSTEM MIGRATES OVER THE WESTERN STATES. THIS WILL ALLOW STRONG SURFACE WINDS TO DEVELOP THIS AFTERNOON OVER MUCH OF WESTERN NEW MEXICO. THE STRONGEST WINDS WILL GENERALLY BE FOUND OVER THE CHUSKA MOUNTAINS...THE WEST CENTRAL HIGHLANDS...AND THE HIGHER TERRAIN OF THE GILA WILDERNESS. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS. NMZ502-505-506-508-021830- /O.NEW.KABQ.WI.Y.0043.110602T1800Z-110603T0200Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 445 AM MDT THU JUN 2 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...THE CHUSKA MOUNTAINS...THE SAN MATEO MOUNTAINS IN WESTERN NEW MEXICO...THE WEST CENTRAL HIGHLANDS...AND THE HIGHER TERRAIN OF THE GILA WILDERNESS. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL REMAIN STRONG THROUGH THE EARLY EVENING BEFORE DIMINISHING. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES WILL BE POSSIBLE IN THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF U.S. HIGHWAY 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
1 follow-up statement
533 WWUS75 KABQ 021716 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1116 AM MDT THU JUN 2 2011 ...STRONG WINDS EXPECTED OVER PORTIONS OF WESTERN NEW MEXICO TODAY... .STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO TODAY WILL BE MIXED DOWN TO THE SURFACE TO A LARGE DEGREE DUE TO DAYTIME HEATING. THIS WILL CREATE STRONG SURFACE WINDS THIS AFTERNOON OVER MUCH OF WESTERN NEW MEXICO. THE STRONGEST WINDS WILL OCCUR FOR THE MOST PART ACROSS THE CHUSKA MOUNTAINS...THE WEST CENTRAL HIGHLANDS AND THE HIGHER TERRAIN OF THE NORTHERN GILA REGION. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS. NMZ502-505-506-508-030200- /O.CON.KABQ.WI.Y.0043.110602T1800Z-110603T0200Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 1116 AM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...THE CHUSKA MOUNTAINS...THE SAN MATEO MOUNTAINS IN WESTERN NEW MEXICO...THE WEST CENTRAL HIGHLANDS...AND THE HIGHER TERRAIN OF THE GILA WILDERNESS. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL REMAIN STRONG THROUGH THE EARLY EVENING BEFORE DIMINISHING. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES WILL BE POSSIBLE IN THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF U.S. HIGHWAY 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43/46
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:20 AM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 2, 3:20 AM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 AM MDT THU JUN 2 2011 ...A FEW STRONG STORMS POSSIBLE OVER THE EAST TODAY... ...STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS OVER THE WEST... .DISCUSSION... THE LAST OF THE CONVECTION WAS RAPIDLY WANING OVER THE NORTHEAST PLAINS EARLY THIS MORNING. A FEW ISOLATED LIGHT RAIN SHOWERS WERE TRYING TO DEVELOP OVER THE SOUTHEAST PLAINS BUT ARE HAVING A DIFFICULT TIME. A FEW SPRINKLES OR LIGHT SHOWERS MAY STILL OCCUR UP UNTIL SUNRISE BUT FOR THE MOST PART THE EVENT HAS ENDED. DAMAGING WINDS AND LARGE HAIL WERE THE MAIN COMPONENTS YESTERDAY ALTHOUGH LIGHTNING DID CAUSE A FEW WILDFIRE STARTS. TODAY LOOKS MORE BENIGN THAN YESTERDAY AS LOW LEVEL MOISTURE WILL LIKELY GET SCOURED TO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON. MODEL PROGS DO SHOW MODEST CAPE AND SHEAR PARAMETERS BUT NOT TO YESTERDAYS EXTENT. BEST CHANCE FOR CONVECTIVE DEVELOPMENT APPEARS TO GENERALLY BE ALONG AND EAST OF A RUIDOSO TO SANTA ROSA TO SEDAN LINE. WITH LESS MOISTURE TO WORK WITH...STORMS WILL LIKELY BE HIGH BASED WITH A THREAT FOR DOWNBURST WINDS AND SMALL HAIL ALTHOUGH WE CANNOT RULE OUT ONE OR TWO SEVERE THUNDERSTORMS THIS AFTERNOON. DID HIGHLIGHT GUSTY WINDS AND SMALL HAIL IN THE GRIDS. STORMS TODAY WILL BE MORE ISOLATED TO SCATTERED AND COVER LESS OF THE CWFA. WEST OF THE CENTRAL MOUNTAIN CHAIN...STRONGER WINDS ARE EXPECTED TO MIX TO THE SURFACE WITH ADVISORY LEVEL WINDS EXPECTED OVER THE GILA NORTH TO GALLUP... GRANTS AND THE CHUSKA MOUNTAINS. WILL HOIST A WIND ADVISORY THERE AND KEEP THE RED FLAG WARNING IN PLACE. WILL CANCEL THE FIRE WEATHER WATCH FOR THE CENTRAL HIGHLANDS. PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS. FRIDAY WILL BE SIMILAR TO THURSDAY WITH CONVECTIVE CHANCES RELEGATED TO THE EAST WITH DRY AND BREEZY CONDITIONS FROM THE CENTRAL MOUNTAINS WEST TO THE ARIZONA STATE LINE. GFS AND ECMWF ARE STILL ADAMANT ABOUT BUILDING THE UPPER RIDGE DEEPER INTO WEST TEXAS WITH MOISTURE AND CONVECTIVE ACTIVITY SHIFTING TO THE CONTINENTAL DIVIDE. WILL KEEP POPS RELEGATED FROM THE CENTRAL MOUNTAINS AND RIO GRANDE VALLEY TO THE ARIZONA STATE LINE. A PATTERN SHIFT BACK TO DRY AND WINDY LOOKS LIKELY FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE RIDGE RETREATS TO THE GULF COAST STATES AND A LARGE UPPER TROUGH TAKES SHAPE ACROSS THE WEST. A RETURN TO MINIMAL PRECIPITATION CHANCES AND AN INCREASED THREAT FOR FIRE WEATHER WOULD FOLLOW IF THIS PATTERN CHANGE IS REALIZED. STAY TUNED. KW && .AVIATION... VFR CONDITIONS ARE IN PLACE OVER NEW MEXICO EARLY THIS MORNING AS THE LAST SCRAPS OF SHOWERS AND THUNDERSTORMS DWINDLE AWAY NEAR THE EASTERN BORDER OF THE STATE. AM NOT EXPECTING ANY LOW STRATUS CLOUDS TO DEVELOP BEFORE SUNRISE...BUT WILL KEEP A WATCHFUL EYE ON THE EASTERN PLAINS. BY THIS AFTERNOON WINDY CONDITIONS WILL DEVELOP...PARTICULARLY IN THE WESTERN THIRD OF THE STATE WHERE SOME OCCASIONAL GUSTS TO 35 AND 40 KT WILL BE POSSIBLE. SOME STRONG GUSTS TO NEAR 30 AND 35 KT WILL ALSO BE POSSIBLE IN THE NORTHEAST HIGHLANDS AND NORTHERN SANGRE DE CRISTOS. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON IN THE EASTERN PLAINS OF THE STATE WITH HAIL...GUSTY WINDS...AND OCCASIONAL MVFR CONDITIONS EXPECTED NEAR AND UNDER CELLS. COVERAGE SHOULD BE LESS THAN YESTERDAY... GENERALLY 10 TO 30 PERCENT AREAL COVERAGE...WITH ACTIVITY WANING BY LATE EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... UPPER LEVEL WEATHER PATTERN WILL BE DEFINED BY AN UPPER LEVEL LOW LIFTING FROM THE WEST COAST INTO MONTANA TODAY WHILE THE UPPER LEVEL RIDGE REMAINS ENTRENCHED OVER THE LOWER MISSISSIPPI RIVER VALLEY. THIS WILL BRING STRONGER SOUTHWEST WINDS ALOFT FROM THE BAJA TO THE CENTRAL AND NORTHERN GREAT PLAINS. WINDS OVER NEW MEXICO WILL BE STRONGER TODAY...ESPECIALLY IN THE WESTERN THIRD OF THE STATE WHERE SUFFICIENT SPEEDS WILL BE PRESENT FOR CRITICAL FIRE WEATHER. THESE WESTERN ZONES CONTINUE TO SEE POOR RH RECOVERY THUS FAR THIS MORNING...AND SINGLE DIGIT READINGS WILL BE ONCE AGAIN MET WITH EASE THIS AFTERNOON. WINDS WILL ALSO GET A BIT STRONG ELSEWHERE INCLUDING PORTIONS OF THE CENTRAL TO NORTHEAST HIGHLANDS AND THE NORTHERN SANGRES. SPEEDS LOOK TO BE STRONG ENOUGH FOR CRITICAL CRITERIA...BUT RH IS MARGINAL THERE...GIVEN THE UPTICK IN DEWPOINTS THAT HAS GRACED THE AREA OVER THE PAST 24-30 HOURS. IN FACT SOME WETTING STORMS WERE OBSERVED FROM JUST EAST OF MORA TO SPRINGER AND CAPULIN LAST EVENING WITH MORE WETTING RAIN OBSERVED OVER MUCH OF SAN MIGUEL COUNTY. THIS SHOULD ALSO HELP MITIGATE CRITICAL FIRE WEATHER POTENTIAL SOME...AND HAVE OPTED TO DROP THE FIRE WEATHER WATCH. RED FLAG WARNING WILL CONTINUE FOR WESTERN ZONES. STORM COVERAGE TODAY WILL FAVOR THE EASTERN SECTIONS OF THE STATE...ALONG AND EAST OF A CLAYTON TO SANTA ROSA TO RUIDOSO LINE. BY FRIDAY ANOTHER UPPER LEVEL LOW WILL SAG SOUTHWARD OFF THE WEST COAST WITH LITTLE MOVEMENT EXPECTED WITH THE DOME OF HIGH PRESSURE IN THE SOUTHEAST U.S. THIS WILL KEEP WEAK SOUTHWESTERLY FLOW ALOFT OVER NEW MEXICO WITH SUFFICIENT MOISTURE IN THE EASTERN PLAINS FOR REDEVELOPMENT OF SHOWERS/STORMS. MINIMUM HUMIDITY WOULD FALL TO LESS THAN 15 PERCENT IN MUCH OF THE CENTRAL TO WESTERN ZONES WHERE DEWPOINTS WOULD REMAIN LOWER. TEMPERATURES WOULD REMAIN NEAR TO JUST SLIGHTLY ABOVE NORMAL...AND LIGHTER...BUT STILL MODERATE... BREEZES WILL BE OBSERVED. THE UPPER LEVEL LOW IN THE FAR EASTERN PACIFIC WILL TAKE ITS TIME MIGRATING...FIRST TO THE SOUTH ON SATURDAY...AND THEN WILL TAKE A SLUGGISH JOG EASTWARD SUNDAY AND INTO THE FIRST PART OF NEXT WEEK. AS THIS OCCURS THE UPPER RIDGE OVER THE SOUTHEAST U.S. IS PROGGED TO SWELL WESTWARD WITH RISING HEIGHTS AND WEAKER WIND FIELDS OVER NEW MEXICO. THIS WOULD ALLOW FOR A GRADUAL WESTWARD SPREAD OF MOISTURE AS RETURN FLOW FROM THE GULF REMAINS IN TACT ALONG WITH ANY MOISTURE RECYCLED FROM THE SOUTH OF THE STATE. LOW WOULD GET ABSORBED NORTHEASTWARD TUESDAY AND WEDNESDAY...AND WOULD HAVE TO WATCH FOR AN INCREASE IN WINDS AND A DRYING AS FLOW TURNS MORE SOUTHWESTERLY...BUT AT THIS TIME THE PATTERN DOES NOT APPEAR TO BE TOO STRONG. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 84 46 80 50 / 0 0 0 0 DULCE........................... 76 38 74 39 / 0 0 0 0 CUBA............................ 79 47 78 44 / 0 0 0 0 GALLUP.......................... 80 41 79 41 / 0 0 0 0 EL MORRO........................ 76 42 76 40 / 0 0 0 0 GRANTS.......................... 81 44 81 43 / 5 5 0 0 QUEMADO......................... 80 45 79 42 / 0 0 0 0 GLENWOOD........................ 86 53 86 55 / 0 0 0 0 CHAMA........................... 71 37 70 35 / 0 0 0 0 LOS ALAMOS...................... 81 49 79 54 / 0 5 0 0 PECOS........................... 80 51 78 49 / 5 5 5 5 CERRO/QUESTA.................... 77 43 75 40 / 5 5 5 5 RED RIVER....................... 68 44 65 43 / 5 5 5 5 ANGEL FIRE...................... 73 43 69 37 / 5 5 5 5 TAOS............................ 80 45 77 47 / 5 5 5 5 MORA............................ 79 49 76 46 / 5 5 5 5 ESPANOLA........................ 88 51 85 54 / 5 5 0 0 SANTA FE........................ 82 50 80 50 / 0 5 5 5 SANTA FE AIRPORT................ 85 51 82 53 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 90 56 88 60 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 90 57 88 63 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 92 56 90 56 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 90 57 89 57 / 5 5 0 0 LOS LUNAS....................... 91 56 91 55 / 5 5 0 0 RIO RANCHO...................... 91 56 88 57 / 5 5 0 0 SOCORRO......................... 93 59 92 64 / 5 5 0 0 SANDIA PARK/CEDAR CREST......... 86 56 84 56 / 5 5 0 0 TIJERAS......................... 88 53 86 54 / 5 5 0 0 MORIARTY/ESTANCIA............... 85 52 84 50 / 5 5 0 5 CLINES CORNERS.................. 81 55 79 53 / 5 5 5 5 GRAN QUIVIRA.................... 85 53 83 56 / 5 5 5 5 CARRIZOZO....................... 88 58 86 62 / 20 20 10 10 RUIDOSO......................... 79 58 77 56 / 30 30 20 20 CAPULIN......................... 83 53 80 50 / 5 10 5 5 RATON........................... 86 50 83 51 / 5 5 5 5 SPRINGER........................ 88 53 86 54 / 5 5 5 5 LAS VEGAS....................... 83 54 81 52 / 5 5 5 5 CLAYTON......................... 88 60 87 58 / 10 20 20 20 ROY............................. 86 58 86 59 / 10 20 10 5 CONCHAS......................... 93 61 94 62 / 20 20 20 10 SANTA ROSA...................... 91 60 92 62 / 20 20 10 10 TUCUMCARI....................... 90 63 93 62 / 20 30 20 20 CLOVIS.......................... 90 62 90 61 / 20 30 10 20 PORTALES........................ 90 64 91 62 / 20 30 10 20 FORT SUMNER..................... 90 62 93 63 / 20 30 20 20 ROSWELL......................... 97 65 95 65 / 20 30 20 20 PICACHO......................... 91 59 92 63 / 20 30 20 20 ELK............................. 85 57 85 59 / 20 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505-506-508. && 17/52
Hazardous weather outlook, Jun 1, 5:18 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT WED JUN 1 2011 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE WEST AND CENTRAL HIGHLANDS THURSDAY AFTERNOON. FROM THE CENTRAL HIGHLANDS EAST TO THE TEXAS STATE LINE...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP. SOME OF THE STORMS COULD BE STRONG TO LOCALLY SEVERE. FRIDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS. SPOTTERS SHOULD REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...AND HAIL TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:10 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Jun 1, 6:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jun 1, 6:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jun 1, 6:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 1, 6:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jun 1, 6:53 PM MDT | Special Weather Statement | ABQ | Quay | 22 min |
| Jun 1, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 36 min |
| Jun 1, 7:07 PM MDT | Special Weather Statement | ABQ | De Baca | 53 min |
| Jun 1, 7:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 1, 7:19 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jun 1, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| Jun 1, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 50 min |
| Jun 1, 8:24 PM MDT | Special Weather Statement | ABQ | Chaves | 66 min |
| Jun 1, 9:59 PM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Jun 1, 10:31 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Jun 2, 3:57 PM MDT | Areal Flood Advisory | ABQ | Chaves | 108 min |
| Jun 2, 4:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 61 min |
| Jun 2, 5:19 PM MDT | Special Weather Statement | ABQ | Curry | 41 min |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.